# SDR DHL9872148D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING O/B FOREFLAP ATTACHING POINT 53 FROM I/B EDGE CRACKED AND RIVETS LOOSE.  FABRICATED DOUBLER PER SRM 57-40-4, 3.75 X 3.5.  N/R 2546.
